# SDR AUS20010719

- Difficulty date: July 10, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: S160T400510
- Condition: Fire
- Location: Nr 2
- Part time: 4,585 cycles
- Component: Brake, Messier, MAINWHEEL
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

(AUS) NR 2 RT BRAKE FIRE. FIRE SELF-EXTINGUISHED.
